# SDR AALA202304245344

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,307 hours, 26,801 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Panel
- Part number: 4739551
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CARGO FIRE DETECTION PANEL SHOWS SIGNS OF WATER CONTAMINATION. REMOVED AND REPLACED THE CARGO FIRE DETECTION PANEL IAW AMM 26-00-02.
